# SDR AALA202110155541

- Difficulty date: October 11, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Boeing 737823
- Aircraft serial: 31265
- Aircraft time: 12,229 hours, 5,090 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN FLOOR AT ROW 2 DEFLECTS AND POPS UNDER LOAD. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
